# SDR AALA981810

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AND UNDER SHEAR TIE.  INSTALL NEW SHEAR TIE STRINGER 27L TO 28R STATION 660 IAW SRM 53-10-4 FIG 15 PAGE 60.  (M)
